# SDR USAA000803

- Difficulty date: June 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .250 INCH BY .250 INCH, BS 312, RBL 11-36.  INSTALLED NEW T-CAP PER SRM 53-10-9.  INSTALLED NEW T-CAP PER SRM 53-10-9.  (M)
